# SDR SWI2025F00911

- Difficulty date: April 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED. REPLACED AFT CARGO DOOR LOWER SILL REF. DWG MM670-35085 REV-L,  SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-13-001-001-A01.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
